# SDR RAIA00801025

- Difficulty date: January 21, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 22,633 hours, 21,022 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE FLT 3530 - EWR - PASSENGER DOOR WOULD NOT OPEN FROM THE INSIDE OF PLANE.  MAINTENANCE LUBED AND ADJUSTED THE PASSENGER DOOR CABLES.  OPS CHECKED GOOD.
